MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calcium, albumin, and alt/gpt reagents' lot numbers and expiration dates were not provided.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant high results for an unspecified number of patients' samples tested with calcium assay, albumin assay, and alt / gpt assay on a cobas 8000 cobas c701 analyzer.Examples of the discrepant results were provided.Calcium: high result: 2.64.Low result: 2.08.Albumin: high result: 87.Low result: 42.The sample tested for albumin was a serum/plasma sample.Alt/gpt: high result: 81.Low result: 24.The units of measurement were not provided.
 
Additional Manufacturer Narrative
The field service engineer found that the cell rinse tube was damaged.He repaired the cell rinse tube and adjusted the cell rinse water level and the probe wash.The service actions (repairing the cell rinse tube and adjusting the cell rinse water level and the probe wash) resolved the issue.The root cause was due to a maintenance issue.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18751869
Report Number1823260-2024-00510
Device Sequence Number17069651
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown